During the Obagi Nu-Derm repairing process, can I have any facial done? Or can I use any Home Mask? My skin is also getting thinner and the veins starts showing much more on my entire face, should I stop using it? Thanks for the help!
Obagi Nu-Derm Repairing Process
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
NuDerm works with retin-A to stimulate your skin to repair epidermal and dermal damage. The hydroquinone (HQ) in the product line simultaneously drives out sun related skin discolorations of brown. So my suggestion to you is skip the facials for now, since they are likely too superficial to do anything of value while your skin is being driven by the NuDerm change. After you have been on the system for a few weeks to months, however, your skin will be more receptive than ever to light or medium peels or laser treatments. So if you have plateaued on your improvement, you can take a slightly more aggressive progression. Or you can treat those last issues that are just too advanced for NuDerm to correct. The skin will seem more irritated, or red, or thin, during the first few weeks while the system strips away the damaged surface cells. But over time the process will regularize the cell maturation, compact levels of the skin, and result in smoother more youthful skin. It can be an impressive degree of improvement.
As your skin perks up, or reverses some of the age spots, preexisting vessel abnormalities might become more apparent. The obagi system does not technically alter your vessels. But if other irregularities that once hid them are corrected, small dilated patches can be easily treated with vascular specific lasers or IPL's.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.